MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SAFE-T-PRO PLUS; LANCET

ROCHE DIAGNOSTICS SAFE-T-PRO PLUS; LANCET
Model Number SAFE-T-PRO PLUS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lancet device was discarded.Occupation was lay user/patient.
 
Event or Problem Description
The customer alleged the needle came out of the safe-t-pro plus lancet device.The customer attempted to remove the sterility cap and depth dial when the needle came out of the lancet device.The customer did not twist the sterility cap when the lancet came out of the device but had pulled it straight off.There was no accidental fingerstick with the safe-t pro plus lancet.
 
Additional Manufacturer Narrative
The customer did not return any materials for investigation.Without these materials to investigate, a specific root cause could not be determined.Complaints regarding this allegation and the specific lot number involved were reviewed and showed no increase for the affected production interval.
 
Additional Manufacturer Narrative
G1 contact office-manufacturing site was updated.

Brand Name
SAFE-T-PRO PLUS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
FACET TECHNOLOGIES LLC
112 town park drive suite 300
na
kennesaw GA 30144
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12353418
Report Number1823260-2021-02428
Device Sequence Number4633609
Product Code FMK
UDI-Device Identifier00075537257890
UDI-Public00075537257890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model NumberSAFE-T-PRO PLUS
Device Catalogue Number03450074001
Device Lot Number41821005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/22/2021
10/16/2025
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date10/14/2021
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown